Published in

Elsevier, Journal de Mathématiques Pures et Appliquées, 4(94), p. 447-449

DOI: 10.1016/j.matpur.2010.07.002

Links

Tools

Export citation

Search in Google Scholar

Erratum to “On the continuity of the time derivative of the solution to the parabolic obstacle problem with variable coefficients”

Journal article published in 2010 by Adrien Blanchet, Jean Dolbeault ORCID, Régis Monneau
This paper is made freely available by the publisher.
This paper is made freely available by the publisher.

Full text: Download

Green circle
Preprint: archiving allowed
Green circle
Postprint: archiving allowed
Red circle
Published version: archiving forbidden
Data provided by SHERPA/RoMEO

Abstract

In “On the continuity of the time derivative of the solution to the parabolic obstacle problem with variable coefficients” our statement on Harnack's inequality is incorrect. This statement was used to establish a priori estimates. In this erratum we give a direct proof of these a priori estimates.RésuméDans l'article « On the continuity of the time derivative of the solution to the parabolic obstacle problem with variable coefficients » l'énoncé sur l'inégalité de Harnack est incorrect. L'énoncé a été utilisée pour établir des estimations « a priori ». Dans cet erratum on donne une démonstration directe des estimations « a priori ».